# SDR 95FDEA01199

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT MLG DOOR LIGHT ILLUMINATED INTERMITTENTLY IN FLIGHT, 3 TIMES.  REMOVED AND REPLACED WIRING FROM D752 TO SPLICES SP578 AND SP576.  REMOVED AND REPLACED D752 FOR RT MLG DOOR LOCK SW.  FUNCTIONAL CHECKS GOOD PER FEDEX MM 32-62-11.
